MAUDE Adverse Event Report: RESMED LTD AIRCURVE 10 VAUTO USA TRI

RESMED LTD AIRCURVE 10 VAUTO USA TRI
Model Number 37212
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Respiratory Distress (2045)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation could be performed.The device has not been returned, therefore resmed is unable to confirm the alleged malfunction at this time.(b)(4).
 
Event or Problem Description
It was reported to resmed that a patient was hospitalized with respiratory distress due to an unspecified malfunction of an aircurve 10 vauto.

Brand Name
AIRCURVE 10 VAUTO USA TRI
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key8732188
Report Number3004604967-2019-00199
Device Sequence Number2638438
Product Code BZD
UDI-Device Identifier00619498372126
UDI-Public(01)00619498372126(10)1275463
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160822
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number37212
Device Catalogue Number37212
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/10/2019
Device Age18 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight90